# SDR OMKR200600002

- Difficulty date: May 9, 2006
- Submitted: May 11, 2006
- Operation: General aviation
- Filed by: Straight Flight LLC, repair station OMKR399L
- Aircraft: N899TA
- Make and model: Beech 400A
- Aircraft serial: RK292
- Aircraft time: 4,933 hours, 4,128 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Zone 300
- Part time: 4,933 hours, 4,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ROLLER RIB ASSEMBLY.
